Meds, Mind, Body & Benefits > Nutrition & HIV

Not getting enough food

(1/3) > >>

GrlPozX:
I'm in my first week of treatment. I'm on Stribild. I am having an extremely hard time eating. And I know that is behind feeling like crap. I am basically surviving off yogurt and ensures. Do any of you have advise? I have absolutely no energy either.

Jeff G:
Im sorry to hear you are having such difficulty , you are right that nutrition plays a key role in with most of the meds we take .

Can you elaborate ? . Is it nausea or what specifically is it that's keeping you from eating ?.


 

Ann:
It would help to know what your numbers are like. From what you describe about eating in your other thread, it sounds like esophageal thrush is a possibility. Have you spoken to your doctor about your eating difficulties?

GrlPozX:
It's lack of appetite. And when I do eat or drink a little I feel like I'm going to vomit.. I don't but I feel like I am. Right now.. everytime my tummy settles a little im taking a few sips of ensure and water. My numbers are bad... VL 3.5million and my CD4 34.

Jeff G:
From reading your other post and this one it clear you are under lots of stress and anxiety , it may be if you talk with your doctors again that can make a plan to treat some of the underlying factors that's effecting your appetite .

I was once on meds that made eating a challenge to me and I lost allot a weight , it was alarming . I found foods that I could tolerate and ate many little meals at a time until things settled down for me . Things will get better and you are doing the right thing by asking for help and feedback , I urge you to call your doctor if you haven't already and let them know you are struggling . In the mean time please keep coming here to vent and know that you are not alone .   

Navigation

[0] Message Index

[#] Next page

Go to full version